# SDR DALA2025120508889

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,521 hours, 1,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON BRACKET IN UPPER AND LOWER RADIUS'S ON BACKSIDE OF FRAME 61 OUTBOARD OF P'2.   REPAIRED PER ERA 628248-14 REV ORIG. (1336663)
